# SDR SWAA2012060104538

- Difficulty date: May 24, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 62,981 hours, 53,056 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STIFFENER CRACKED AT STA 92.70.  REMOVED AND REPLACED STIFFENER IAW SRM.
